Show ratings & reviews for

2.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

mcdrmbldr | 25-34 | Female | On medication for 1 to 6 months | Patient
1/16/2010
Condition: Other
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Have plantar fasciitus. Podiatrist gave shots of 4 mg each. Two shots each session coupled with anti-inflamatory drug. Dr. told me no severe side effects. He only had heard about insomnia and a red flushing of the skin. I experienced insomnia, increased appetite, weight gain, irregular periods along with breakthrough bleeding, mood swings, headaches (almost like migraines---and I have never had those before) and worst of all, I have now developed cataracts. I also experienced a racing pulse during one session where he gave me three shots instead of two. I have been taking the shots for almost 3 months now, every two weeks. My right foot is better, and the left isn't close. Am not sure what option there is, but I am not sure cataracts was worth fixing the feet. Now I will have to have cataract surgery in the future. Only other option would be to kill the nerve. If you are diabetic (I am not), this would be a bad option. Not sure about using the medicine for plantar fasciitis, but certainly would have been nice if Dr. knew the side effects better than WebMD.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for less than 1 month | Patient
12/20/2007
Condition: Muscle Pain and Stiffness in Shoulder, Neck and Pelvis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More